Alert archive / California / Gale Watches in 2016
Gale Watch 2, NWS San Diego, CA
NWS San Diego, CA issued this gale watch at Mar 6, 2016, 2:10 PM PST. It took effect at Mar 7, 2016, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 6, 2016, 2:10 PM PST (22:10 UTC)
- In effect from
- Mar 7, 2016, 12:00 PM PST
- Expired
- Mar 7, 2016, 2:01 AM PST
- In force
- Issued by
- NWS San Diego, CA
The text
As transmitted.
400 WHUS76 KSGX 062210 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 210 PM PST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY TODAY THROUGH TUESDAY...POSSIBLE GALE FORCE WINDS MONDAY EVENING THROUGH TUESDAY MORNING... .AN AREA OF LOW PRESSURE WILL MOVE THROUGH THE SOUTHERN CALIFORNIA COASTAL WATERS ON MONDAY...BRINGING STRONG WEST NORTHWEST WINDS...HAZARDOUS SEAS AND THUNDERSTORMS. WINDS MAY APPROACH GALE FORCE MONDAY EVENING THROUGH TUESDAY MORNING. PZZ750-775-070615- /O.EXT.KSGX.SC.Y.0004.000000T0000Z-160307T2000Z/ /O.NEW.KSGX.GL.A.0002.160307T2000Z-160308T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 210 PM PST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS...WEST NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS TO 25 KTS THROUGH THE EVENING. WINDS WILL DECREASE SLIGHTLY OVERNIGHT BEFORE BECOMING NORTHWEST 20 TO 35 KTS WITH GUSTS TO 40 KTS MONDAY AFTERNOON THROUGH TUESDAY MORNING. WINDS WILL DECREASE DURING THE DAY ON TUESDAY. * WAVES/SEAS...6 TO 10 FT TODAY INCREASING TO 12 TO 18 FT MONDAY EVENING...THEN DECREASING TO 9 TO 16 FT TUESDAY. COMBINED SEAS MAY APPROACH 20 FT SOUTH AND SOUTHEAST OF SAN CLEMENTE ISLAND MONDAY EVENING INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ALBRIGHT
2 follow-up statements
633 WHUS76 KSGX 070500 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY THROUGH THROUGH MONDAY MORNING...FOLLOWED BY GALE FORCE WINDS MONDAY AFTERNOON THROUGH TUESDAY MORNING... .A POWERFUL STORM MOVING THROUGH THE SOUTHERN CALIFORNIA COASTAL WATERS MONDAY WILL BRING STRONG WEST NORTHWEST WINDS...HAZARDOUS SEAS AND THUNDERSTORMS. WINDS MAY APPROACH GALE FORCE MONDAY AFTERNOON THROUGH TUESDAY MORNING. PZZ750-775-071300- /O.CON.KSGX.SC.Y.0004.000000T0000Z-160307T2000Z/ /O.CON.KSGX.GL.A.0002.160307T2000Z-160308T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 900 PM PST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...WEST NORTHWEST WINDS OF 15 TO 25 KTS TONIGHT...INCREASING TO GALES OF 25 TO 35 KTS WITH GUSTS TO 40 KTS MONDAY AFTERNOON THROUGH TUESDAY MORNING. WINDS SLOWLY DECREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT TUESDAY AFTERNOON AND EVENING. * WAVES/SEAS...6 TO 10 FT TONIGHT INCREASING TO 12 TO 18 FT MONDAY AFTERNOON...THEN DECREASING TO 9 TO 16 FT TUESDAY. COMBINED SEAS MAY APPROACH 20 FT SOUTH AND SOUTHEAST OF SAN CLEMENTE ISLAND MONDAY EVENING INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MOEDE
139 WHUS76 KSGX 071001 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 201 AM PST MON MAR 7 2016 ...GALE FORCE WINDS AND HAZARDOUS SEAS THROUGH TUESDAY MORNING... ...HAZARDOUS WINDS AND SEAS WILL CONTINUE THROUGH TUESDAY EVENING... .A POWERFUL STORM MOVING THROUGH THE SOUTHERN CALIFORNIA COASTAL WATERS TODAY WILL BRING STRONG WEST NORTHWEST WINDS...HAZARDOUS SEAS AND THUNDERSTORMS. GALE FORCE WINDS ARE EXPECTED THIS AFTERNOON INTO TUESDAY MORNING. HAZARDOUS SEAS AND WINDS WILL FOLLOW THROUGH TUESDAY EVENING BEFORE WINDS AND SEAS DIMINISH TUESDAY NIGHT. PZZ750-775-072200- /O.UPG.KSGX.SC.Y.0004.000000T0000Z-160307T2000Z/ /O.UPG.KSGX.GL.A.0002.160307T2000Z-160308T1800Z/ /O.NEW.KSGX.GL.W.0002.160307T1001Z-160308T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 201 AM PST MON MAR 7 2016 ...GALE WARNING IN EFFECT UNTIL 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST NORTHWEST WINDS OF 15 TO 25 KNOTS THIS MORNING... INCREASING TO GALES OF 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS AFTERNOON THROUGH TUESDAY MORNING. WINDS WILL DECREASE TO 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING. * WAVES/SEAS...SWELL GROWING TODAY TO 12 TO 18 FEET...PEAKING TONIGHT AT 15 TO 20 FEET...THEN DECREASING TUESDAY 10 TO 16 FEET. COMBINED SEAS MAY APPROACH 20 FEET SOUTH AND SOUTHEAST OF SAN CLEMENTE ISLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MM
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Mar 6, 1:25 PM PST, 45 minutes earlier.
Area forecast discussion, Mar 6, 1:25 PM PST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
125 PM PST SUN MAR 6 2016
.SYNOPSIS... PARTLY CLOUDY AND COOLER TONIGHT AHEAD OF A COLD STORM
SYSTEM DROPPING DOWN THE COAST ON MONDAY. MORE SHOWERS WILL DEVELOP
AND A FEW MAY BE BRIEFLY HEAVY. SNOW WILL FALL IN THE MOUNTAINS AND
COULD GET HEAVY AT TIMES THROUGH MONDAY NIGHT. ISOLATED
THUNDERSTORMS ARE POSSIBLE AS WELL. THE PRECIPITATION WILL END LATE
MONDAY NIGHT. GALE FORCE WINDS ARE LIKELY OVER THE COASTAL WATERS BY
EVENING. HIGH SURF WILL ALSO POUND AREA BEACHES THROUGH TUESDAY. DRY
AND WARMER FOR MIDWEEK...THEN COOLER INTO THE WEEKEND WITH ANOTHER
CHANCE OF PRECIPITATION FRIDAY NIGHT AND SATURDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RADAR NO LONGER INDICATED ANY SHOWER ACTIVITY OVER FAR SE SAN DIEGO
COUNTY AT 1 PM PST...HOWEVER A FEW SHOWERS HAD REDEVELOPED OVER THE
SAN BERNARDINO COUNTY MOUNTAINS. RAINFALL TOTALS FROM EARLIER IN THE
DAY RANGED FROM JUST OVER TWO INCHES ON THE COASTAL SLOPES OF THE
SAN BERNARDINO MTS...TO LESS THAN ONE-QUARTER INCH IN SAN DIEGO.
SKIES WERE TURNING PARTLY CLOUDY AT MIDDAY. SURFACE PRESSURE
GRADIENTS WERE STRONG ONSHORE TO NV. AT NOON PST...THE GRADIENT FROM
KSAN TO SW NV WAS 10 MBS. THIS WAS FUELING STRONGER WESTERLY WINDS
OVER THE MTS AND DESERTS. STRONGEST WINDS OF 40 MPH WITH GUSTS TO
AROUND 60 MPH WERE OCCURRING NEAR THE SAN GORGONIO PASS. SOME
POCKETS OF BLOWING DUST ARE LIKELY IN THE DESERTS AS SOME OF THIS
WIND SURFACES THERE AS WELL. A WIND ADVISORY IS IN EFFECT.
ANY REMAINING SHOWERS SHOULD WIND DOWN THIS EVENING WITH PARTLY TO
MOSTLY CLOUDY SKIES OVERNIGHT AND COOLER CONDITIONS.
A LOW PRESSURE TROUGH IS FORECAST TO DROP SOUTH ALONG THE COAST AND
CUT-OFF AS A 500H LOW PRESSURE CENTER OVER LONG BEACH BY 00Z TUE.
THIS WILL RAPIDLY DESTABILIZE MUCH OF THE REGION WITH MUCH COLDER
AIR ALOFT. IT WILL ALSO PLACE THE CWA IN THE FAVORABLE NE QUADRANT
OF THE LOW...PROVIDING LIFT AS WEAK DISTURBANCES ROTATE AROUND THE
EAST AND NORTH SIDE OF THE SYSTEM WHILE IT DROPS SOUTH INTO MEXICO.
TPW IMAGERY OVER THE EASTPAC SHOWS ANOTHER MODERATE PLUME OF
MOISTURE BEING DRAWN INTO THE INCIPIENT LOW WITH PW VALUES AROUND
ONE INCH. THIS EXCEEDS CURRENT MODEL FORECASTS IN THIS AREA.
GIVEN THE INSTABILITY AND THE MOISTURE AVAILABILITY...EXPECT THERE
WILL BE ENOUGH FUEL FOR MODERATE TO HEAVY SHOWER DEVELOPMENT. BUT
WITH 850 FLOW FORECAST AT 25-30 KT...IT MAY BE DIFFICULT TO GET ANY
HEAVY AMOUNTS WEST OF THE MTS...EXCEPT WHERE SHOWERS TRAIN (REPEAT)
LOCALLY. SOME OF THIS WIND ENERGY WILL MIX TO THE SURFACE AND MAY
REQUIRE A WIND ADVISORY FOR COASTAL/VALLEY AREAS WITH GUSTS OF 35 TO
40 MPH POSSIBLE BY AFTERNOON.
THE SNOW LEVEL WILL DROP ON MONDAY THROUGH MONDAY NIGHT FROM AROUND
5000 TO 5500 FEET...TO NEAR 45OO FEET. GIVEN THE SHOWER POTENTIAL OF
AROUND ONE INCH IN SPOTS IN THE MOUNTAINS...A WINTER STORM WARNING
IS WARRANTED. AMOUNTS MAY BE HIGHLY VARIABLE...BUT GENERALLY FROM 4
TO 8 INCHES LOOK LIKELY...WITH LOCAL AMOUNTS OF TEN INCHES OR MORE
POSSIBLE BY EARLY TUE MORNING. WINDS WILL BE QUITE STRONG AS WELL...
ESPECIALLY IN THE SAN DIEGO COUNTY MOUNTAINS LATE MONDAY AFTERNOON.
THE UPPER LOW MOVES RAPIDLY EAST ACROSS NW MEXICO ON TUE...WITH DRY
WEATHER AND LOCALLY STRONG NORTH WINDS DEVELOPING BELOW THE CAJON
AND MORONGO PASSES.
WARMER AND DRY FOR WEDNESDAY AND THURSDAY...THEN ANOTHER CHANCE FOR
SOME RAIN FRIDAY INTO SATURDAY AS ANOTHER PACIFIC SHORTWAVE MOVES
ONSHORE. AS USUAL...THERE ARE CONSIDERABLE DIFFERENCES WITH THE
MEDIUM RANGE GUIDANCE REGARDING THIS SYSTEM THAT FAR OUT...SO
CONFIDENCE IS LOW ON EXACT TIMING AND STRENGTH.
&&
HYDROLOGY...
PRECIPITATION IS EXPECTED TO ARRIVE SHORTLY AFTER SUNRISE OVER
NORTHERN PORTIONS OF THE CWA AS SNOW SHOWERS ABOVE 5500 FEET AND
RAIN SHOWERS AT LOWER ELEVATIONS.
AT THIS TIME...MOISTURE AND INSTABILITY LOOK SUFFICIENT FOR LOCALLY
HEAVY SHOWERS...HOWEVER THE AMBIENT WINDS LOOK QUITE STRONG AND WILL
LIKELY KEEP MOST MOVING RAPIDLY. WHILE THIS SHOULD LIMIT RAINFALL
TOTALS...THERE IS A POTENTIAL FOR TRAINING OF SHOWERS...SO WHERE
THIS OCCURS...RAINFALL AMOUNTS COULD BE HEAVY ENOUGH FOR PONDING OF
WATER AND LOCAL URBAN AND SMALL STREAM FLOODING ON MONDAY.
AT THIS TIME...THE GENERAL RAINFALL POTENTIAL IS EXPECTED TO RANGE
FROM ONE-THIRD TO LOCALLY ONE INCH WEST OF THE MTS. AROUND ONE INCH
IN THE MOUNTAINS...AND ONE-QUARTER INCH OR LESS IN THE DESERTS.
FOR SNOW...EXPECT HIGHLY VARIABLE AMOUNTS. GENERALLY 4 TO 8 INCHES
LOOKS LIKELY...BUT DUE TO THE HEAVY SHOWER POTENTIAL AND
INSTABILITY...LOCAL AMOUNTS TO AROUND TEN INCHES ARE POSSIBLE ON THE
HIGHER PEAKS. SNOW COULD FALL AS LOW AS 4500 FEET MON NIGHT...BUT
AMOUNTS ARE EXPECTED TO REMAIN LIGHT.
&&
.AVIATION...
062130Z...COAST/VALLEYS...SCT-BKN LOW CLOUDS BETWEEN 2500-3500 FT
MSL THIS AFTERNOON...WITH WEST WINDS 10 TO 15 KTS AT THE COASTAL TAF
SITES. LOW CLOUDS WILL TRANSITION TO BKN-OVC NEAR 2500 FT MSL AFTER
10Z MONDAY...WITH THICKEST CLOUDS TOWARD THE EASTERN VALLEYS. AREAS
OF SHRA WILL DEVELOP AFTER 14Z. TSRA AND RA WILL BE POSSIBLE
BEGINNING AROUND 16Z MONDAY MORNING...WITH LINGERING SHRA AND TSRA
POSSIBLE ALONG THE SAN DIEGO COUNTY COAST MONDAY AFTERNOON. VIS
RESTRICTIONS OF 1-3 OR LESS SM CAN BE EXPECTED WITH THE HEAVIEST
SHOWERS. A PERIOD OF 10 TO 15 KT SOUTH WINDS IS POSSIBLE BETWEEN 13Z
AND 17Z AT THE COASTAL TAF SITES...WITH WINDS BECOMING NORTHWEST 15-
20 KT BETWEEN 16Z AND 18Z. THERE IS A MODERATE POTENTIAL FOR 25-30
KT WIND GUSTS AT THE COASTAL TAF SITES MONDAY AFTERNOON AND EVENING.
MOUNTAINS/DESERTS....THE COASTAL MTN SLOPES WILL SEE AREAS OF
REDUCED VIS OF 1 SM OR LESS DUE TO FOG...LOW CLOUDS AND SHOWERS
THROUGH ABOUT 00Z TUESDAY. RA...SN..AND TSRA WILL INCREASE IN
COVERAGE IN THE MOUNTAINS AFTER 14Z MONDAY. OTHERWISE SCT-OVC CLOUDS
AOA 6000 FT MSL IN THE DESERTS...WITH -SHRA POSSIBLE AFTER 14Z
MONDAY. WEST WINDS WILL REMAIN STRONG THIS AFTERNOON WITH SFC GUSTS
35-50 KT OVER THE MOUNTAIN RIDGES AND DESERT SLOPES THROUGH MONDAY
MORNING.
STG-SVR UDDFS...LLWS...AND ROTORS ARE POSSIBLE OVER AND EAST THE
MTNS TONIGHT AND SUNDAY. AREAS OF BLOWING DUST MAY REDUCE VIS IN THE
DESERTS TO 1/2 SM OR LESS AT TIMES THROUGH 11Z.
&&
.MARINE...
AT 130 PM...A LARGE WEST SWELL WITH A PERIOD OF 13-15 SEC WILL BUILD
OVER THE COASTAL WATERS TONIGHT...PEAKING LATE MONDAY INTO TUESDAY
AT 14-18 FT. COMBINED SEAS OF 10-20 FT LIKELY THIS EVENING THROUGH
TUESDAY NIGHT. HIGHEST SEAS WILL BE SOUTH AND SOUTHEAST OF SAN
CLEMENTE ISLAND MONDAY AFTERNOON INTO EARLY TUESDAY MORNING.
WINDS ARE RUNNING BETWEEN 15 AND 25 KT OVER THE COASTAL WATERS TODAY
WITH AND INCREASE TO 25-40 KTS EXPECTED MONDAY AFTERNOON. WINDS OF
THIS MAGNITUDE WOULD PUT THE COASTAL WATERS INTO THE GALE CATEGORY
AND A GALE WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON INTO TUESDAY
MORNING. WINDS SHOULD FALL BACK TO 15-25 KTS ON TUESDAY...WITH A
CONTINUED DECREASING TREND EXPECTED ON WEDNESDAY. SEE THE LAXMWWSGX
FOR MORE DETAILS.
SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE COASTAL WATERS ON
MONDAY. STORMS MAY PRODUCE STRONG AND ERRATIC WINDS...ISOLATED
WATERSPOUTS...AND SMALL HAIL. THUNDERSTORMS WILL BE MOST WIDESPREAD
MONDAY MORNING WITH MORE SCATTERED ACTIVITY IN THE AFTERNOON AND
EVENING. PLEASE SEE THE MARINE WEATHER STATEMENT...LAXMWSSGX...FOR
MORE INFORMATION.
&&
.BEACHES...
130 PM...A HIGH SURF ADVISORY IS IN EFFECT THROUGH NOON MONDAY...AND
A HIGH SURF WARNING WILL BE IN EFFECT FROM NOON MONDAY THROUGH 4 PM
TUESDAY. A 6-9 FT WEST SWELL FROM 280 DEGREES WILL GENERATE 4-7 FT
SURF WITH LOCAL SETS TO 8 FT TODAY. MONDAY THROUGH TUESDAY...A 12 TO
18 FT SWELL FROM 285 DEGREES WITH A PERIOD OF 13-15 SEC WILL
GENERATE SURF OF 8-15 FT LATE MONDAY AND TUESDAY. SWELL AND SURF
WILL DECREASE WEDNESDAY.
A COASTAL FLOOD ADVISORY WILL BE IN EFFECT FROM 6 AM MONDAY THROUGH
NOON TUESDAY DUE TO THE COMBINATION OF VERY LARGE SURF...GUSTY
WINDS...AND HIGH TIDES NEAR 6 FEET MONDAY AND TUESDAY. THE GREATEST
THREAT WILL BE DURING TIMES OF HIGH TIDE.
FOR MORE DETAILS...SEE THE HIGH SURF WARNING AND THE COASTAL FLOOD
ADVISORY (LAXCFWSGX)...AND THE SURF FORECAST (LAXSRFSGX).
&&
.SKYWARN... SKYWARN ACTIVATION MAY BE NEED ON MONDAY.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 3 AM PST MONDAY FOR APPLE AND LUCERNE
VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
BERNARDINO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN
DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.
WINTER STORM WARNING FROM 8 AM MONDAY TO 3 AM PST TUESDAY FOR
RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS.
HIGH SURF ADVISORY UNTIL NOON PST MONDAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
COASTAL FLOOD ADVISORY FROM 6 AM MONDAY TO NOON PST TUESDAY FOR
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
HIGH SURF WARNING FROM NOON MONDAY TO 4 PM PST TUESDAY FOR
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR ORANGE COUNTY
COASTAL AREAS.
PZ...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
AND OUT TO 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
ISLAND.
SMALL CRAFT ADVISORY UNTIL NOON PST MONDAY FOR COASTAL WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND
&&
PUBLIC/HYDROLOGY...JAD
AVIATION/MARINE/BEACHES...ALBRIGHTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 8:19 PM PST | Coastal Flood Advisory | SGX | Orange, San Diego | 64 hr |
| Mar 5, 8:19 PM PST | High Surf Warning | SGX | Orange, San Diego | 53 hr |
| Mar 6, 12:58 PM PST | Winter Storm Warning | SGX | Riverside, San Bernardino, San Diego | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.